Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 740272, 7 pages
http://dx.doi.org/10.1155/2015/740272
Research Article

An Improved Nonlinear Grey Bernoulli Model Combined with Fourier Series

Department of Industrial Engineering and Management, National Kaohsiung University of Applied Sciences, 415 Chien-Kung Road, Kaohsiung 807, Taiwan

Received 28 April 2015; Revised 3 August 2015; Accepted 12 August 2015

Academic Editor: Meng Du

Copyright © 2015 Wang Chia-Nan and Phan Van-Thanh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wang Chia-Nan and Phan Van-Thanh, “An Improved Nonlinear Grey Bernoulli Model Combined with Fourier Series,” Mathematical Problems in Engineering, vol. 2015, Article ID 740272, 7 pages, 2015. https://doi.org/10.1155/2015/740272.